# SDR R61A201510210742

- Difficulty date: September 30, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,805 hours, 8,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Service Port
- Part time: 8,805 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CLEVEL 2 CORROSION ON BOTTOM AFT CORNER OF LAV SERVICE PORT INTERNAL DOUBLER.  MAINTENANCE R & R DOUBLER IAW SRM 51-42-05-02-01.
